# SDR USAA960510

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin Clip
- Part number: 591359535
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING AFT PRESSURE BULKHEAD REPAIR, PCI-919, FOUND 1 INCH LONG CRACK AT STATION 1076 LONGERON 16 LEFT AT SKIN CLIP.  REPAIRED MFG CLIP FROM 2024T3 .062 PER EA 31776 AND SRM 53-03 FIG 31.  (M)
